Graphs Which Are Switching Equivalent To Their Complementary Line Graphs I
Slobodan K. Simić (1980)
Publications de l'Institut Mathématique
Similarity:
Slobodan K. Simić (1980)
Publications de l'Institut Mathématique
Similarity:
Akiyama, Jin, Harary, Frank (1979)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Amanda Niedzialomski (2016)
Discussiones Mathematicae Graph Theory
Similarity:
For k ∈ ℤ+ and G a simple, connected graph, a k-radio labeling f : V (G) → ℤ+ of G requires all pairs of distinct vertices u and v to satisfy |f(u) − f(v)| ≥ k + 1 − d(u, v). We consider k-radio labelings of G when k = diam(G). In this setting, f is injective; if f is also surjective onto {1, 2, . . . , |V (G)|}, then f is a consecutive radio labeling. Graphs that can be labeled with such a labeling are called radio graceful. In this paper, we give two results on the existence of radio...
Stephen Benecke, Christina M. Mynhardt (2012)
Discussiones Mathematicae Graph Theory
Similarity:
Let G ☐ H denote the Cartesian product of the graphs G and H. In 2004, Hartnell and Rall [On dominating the Cartesian product of a graph and K₂, Discuss. Math. Graph Theory 24(3) (2004), 389-402] characterized prism fixers, i.e., graphs G for which γ(G ☐ K₂) = γ(G), and noted that γ(G ☐ Kₙ) ≥ min{|V(G)|, γ(G)+n-2}. We call a graph G a consistent fixer if γ(G ☐ Kₙ) = γ(G)+n-2 for each n such that 2 ≤ n < |V(G)|- γ(G)+2, and characterize this class of graphs. Also...
Peter Hudák, Mária Maceková, Tomáš Madaras, Pavol Široczki (2016)
Discussiones Mathematicae Graph Theory
Similarity:
A graph H is defined to be light in a graph family 𝒢 if there exist finite numbers φ(H, 𝒢) and w(H, 𝒢) such that each G ∈ 𝒢 which contains H as a subgraph, also contains its isomorphic copy K with ΔG(K) ≤ φ(H, 𝒢) and ∑x∈V(K) degG(x) ≤ w(H, 𝒢). In this paper, we investigate light graphs in families of plane graphs of minimum degree 2 with prescribed girth and no adjacent 2-vertices, specifying several necessary conditions for their lightness and providing sharp bounds on φ and w...
Abdollahi, A., Vatandoost, E. (2011)
The Electronic Journal of Combinatorics [electronic only]
Similarity:
Petrović, Miroslav (1991)
Publications de l'Institut Mathématique. Nouvelle Série
Similarity:
X. Shen, Y. Hou, I. Gutman, X. Hui (2010)
Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques
Similarity:
Sandi Klavžar, Matjaz Kovse (2007)
Discussiones Mathematicae Graph Theory
Similarity:
The Θ-graph Θ(G) of a partial cube G is the intersection graph of the equivalence classes of the Djoković-Winkler relation. Θ-graphs that are 2-connected, trees, or complete graphs are characterized. In particular, Θ(G) is complete if and only if G can be obtained from K₁ by a sequence of (newly introduced) dense expansions. Θ-graphs are also compared with familiar concepts of crossing graphs and τ-graphs.
Norbert Polat (2003)
Discussiones Mathematicae Graph Theory
Similarity:
A class C of graphs is said to be dually compact closed if, for every infinite G ∈ C, each finite subgraph of G is contained in a finite induced subgraph of G which belongs to C. The class of trees and more generally the one of chordal graphs are dually compact closed. One of the main part of this paper is to settle a question of Hahn, Sands, Sauer and Woodrow by showing that the class of bridged graphs is dually compact closed. To prove this result we use the concept of constructible...
Yi Wang, Yi-Zheng Fan, Xiao-Xin Li, Fei-Fei Zhang (2015)
Discussiones Mathematicae Graph Theory
Similarity:
A graph in a certain graph class is called minimizing if the least eigenvalue of its adjacency matrix attains the minimum among all graphs in that class. Bell et al. have identified a subclass within the connected graphs of order n and size m in which minimizing graphs belong (the complements of such graphs are either disconnected or contain a clique of size n/2 ). In this paper we discuss the minimizing graphs of a special class of graphs of order n whose complements are connected and...
I.B. Lackovic, D.M. Cvetkovic (1976)
Publications de l'Institut Mathématique [Elektronische Ressource]
Similarity: